Alert archive / Virginia / Special Weather Statements in 2021

Special Weather Statement, NWS Wakefield, VA

June 9, 2021Goochland County, Virginia

NWS Wakefield, VA issued this special weather statement at Jun 9, 2021, 4:01 PM EDT for Goochland County, Virginia. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 9, 2021, 4:01 PM EDT (20:01 UTC)
Expired
Jun 9, 2021, 4:45 PM EDT
In force
44 min
Issued by
NWS Wakefield, VA

County Goochland County, VA

The radar

The Norfolk radar (KAKQ), 101 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 8.0 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2021-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 193 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2021-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -75 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
193 J/kg
Mixed-layer CIN
-128 J/kg
Mixed-layer LCL
1225 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-75 m²/s²
0-3 km storm-relative helicity
3 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

506 
WWUS81 KAKQ 092001
SPSAKQ

Special Weather Statement
National Weather Service Wakefield VA
401 PM EDT Wed Jun 9 2021

VAZ062-069-510-511-092045-
Goochland-Western Hanover-Powhatan-Eastern Louisa-
401 PM EDT Wed Jun 9 2021

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL GOOCHLAND AND
NORTHEASTERN POWHATAN COUNTIES...

At 400 PM EDT, a strong thunderstorm was located near Gum Spring, or
near Goochland, moving east at 15 mph.

Heavy rain is expected with this storm. Wind gusts in excess of 40 
mph are possible with this storm.

Locations impacted include...
Goochland, Gum Spring, Oilville, Sabot, Manakin, Wyndham, Orchid,
Crozier, Sandy Hook, Vontay, Maidens, Irwin, Johnsons Springs,
Subletts, Rockville, Dabneys and Othma.

Strong wind gusts are possible with this storm. These wind gusts are
capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.

Motorists should use extra caution in the vicinity of this storm. Be
prepared for rapid changes in weather and road conditions. Heavy rain
could cause ponding of water on roads, and possible minor flooding of
ditches and poor drainage areas.

LAT...LON 3786 7792 3773 7761 3771 7762 3770 7763
      3766 7765 3762 7765 3761 7764 3756 7766
      3753 7769 3775 7806
TIME...MOT...LOC 2000Z 291DEG 11KT 3775 7785 

$$

Zimmerman

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this special weather statement went out at Jun 9, 2:42 PM EDT, 1 hour 19 minutes earlier.

Area forecast discussion, Jun 9, 2:42 PM EDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wakefield VA
242 PM EDT Wed Jun 9 2021

.SYNOPSIS...
A weak trough of low pressure will bringing numerous showers and
thunderstorms to the area through this evening. A cold front
approaches from the north on Thursday and stalls across the
area Thursday night through Friday. Unsettled weather will
continue through at least Friday night as areas of low pressure
move along the boundary. Generally dry conditions are expected
late Saturday through Monday.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 215 PM EDT Wednesday...

Latest sfc analysis reveals a weak sfc trough across the CWA and
this has led to the development of numerous showers/tstms across
the region. Winds have actually shifted to the N for the time
being across much of metro RIC and pts N in central VA, while
remaining S to SW across southern VA and NE NC. With decent low
level convergence in place along with PWATs of 1.80-2.10" per
SPC mesoanalysis (12z sounding from Wallops Island was 1.79"/MHX
was 2.01"), expect heavy downpours and some localized flood
potential from these storms. Mid level lapse rates remain
fairly weak (H7-H5 on the order of 5 to 5.5C/Km), but low level
lapse rates are much steeper and in tandem with ML CAPE values
up 2000 J/Kg can expect some localized wet microbursts. SPC has
the area in a Marginal risk for severe as a result.

Showers/tstms will be fairly widespread through early this
evening (lingering through 03-06Z across far southern/SE VA and
NE NC). Likely PoPs will generally affect most zones during the
aforementioned timeframe. WPC continues to outlook the entire
region in a marginal risk for excessive rainfall. QPF will run
on the order of a half to three quarters of an inch on average,
but obviously locally higher totals are likely. Very warm and
continued humid overnight with lows in the upper 60s NW to low-
mid 70s SE.

&&

.SHORT TERM /THURSDAY THROUGH SATURDAY/...
As of 355 AM EDT Wednesday...

The wet pattern continues Thu and Fri, as the front begins to
move into the CWA on Thu, then slowly drops across the region on
Fri as low pressure rides along the boundary. WPC has continued
marginal risk for flash flooding Thu (with a slight nudging
into the western counties) and added a Slight Risk on Fri, as
numerous convective triggers are once again expected to
collaborate with moist airmass to produce numerous to sct
coverage of showers and T-Storms, capable of producing locally
heavy rainfall. Current QPF forecast ("Storm Total QPF") is
mostly in the 1.50-2.00" range from today through Fri aftn, but
again we must be wary that locally higher totals are to be
expected. Highs will be mostly in the 80s Thu, then upper 70s N
to low- mid 80s S for Fri. PoPs will be 60-80% both days by
aftn/evening and chance during the morning/overnight periods.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
As of 215 PM EDT Wednesday...

The shortwave trough responsible for the unsettled wx this
week finally pushes to our S by Sat night, taking the best deep-
layered moisture to our south with it. From late this weekend into
the first part of next week, the flow aloft becomes W to NW as an
upper trough deepens over far ern Canada and the NE CONUS. This will
generally favor a climo pattern with diurnally driven (mainly
aftn/evening) showers/tstms. Will have PoPs in the 20-30% range Sun
(highest chances NW) as lee troughing is progged to develop during
the aftn. Will maintain low PoPs for mainly aftn/evening
showers/tstms across a good portion of the area on Monday and
Tuesday as a series of weak disturbances in the W-NW flow aloft
track over the area. A relatively stronger cold front potentially
pushes to our south from Tue-Tue night, with noticeably drier
conditions in the forecast for the middle part of next week (by next
Wednesday). Highs Sun-Tue will be mainly in the 83-88F range with
lows in the 60s (upper 60s-near 70F in coastal SE VA/NE NC). A bit
cooler on Wed/Thu behind the front with forecast highs generally in
the low 80s (and lows Wed night in the mid-upper 50s in most areas).

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
As of 215 PM EDT Wednesday...

Showers/tstms have initiated across the area this aftn. While
predominant conditions will be VFR,have included VCTS wording in
all TAFs and 2 hr TEMPO groups for TSRA for all sites except
ECG where the best chance is 00Z or later (went w/ showers
here). Mainly just heavy rain is expected but did include gusts
to 25kt with the tstm mention. Isolated to scattered showers
likely linger into the late night/overnight hours across SE
terminals, but not enough confidence in areal coverage to
outline in the TAF after 06Z/Thu. Some patchy low clouds will be
possible early Thu, then MVFR CIGs improving to VFR are expected
by mid-late morning.

Outlook: Unsettled conditions are likely to continue with
redeveloping showers/tstms Thu aftn as a cold front approaches
from the N. It is expected to remain unsettled w/ periodic
flight restrictions Thu night/fri/Fri night, then with clearing/VFR
conditions later Sat-Mon.

&&

.MARINE...
As of 410 AM EDT Wednesday...

No headlines in the short term today through Fri. Early this
morning, sfc high pressure was centered well off the Mid Atlc/SE
coast. Winds were SW 5-15 kt, with waves 1-2 ft and seas 2-3 ft.

Expect SSW winds 5-15 kt to prevail over the waters today into
Thu morning, before a backdoor front gradually drops across the
area Thu aftn through Fri. Winds will mainly turn to the SE or E
over the VA and MD waters during this period, with southerly or
westerly winds over NC waters. The front should be south of the
entire waters by Fri night, with winds NE or N 5-15 kt, and seas
building to 3-5 ft. NE winds 10-20 kt expected for Sat, then E
or SE winds 5-15 kt for Sun.

Low Rip Risk for area beaches continues today and likely through
Thu.

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...None.
NC...None.
VA...None.
MARINE...None.

&&

SYNOPSIS...LKB
NEAR TERM...LKB
SHORT TERM...LKB/MAM
LONG TERM...ERI
AVIATION...MAM
MARINE...RHR/TMG
Hazardous weather outlook, Jun 9, 5:22 AM EDT, 10 hours 39 minutes before
Hazardous Weather Outlook
National Weather Service Wakefield VA
522 AM EDT Wed Jun 9 2021

MDZ021>025-NCZ012>017-030>032-102-VAZ048-060>062-064>069-075>090-092-
093-095>100-509>525-100930-
Dorchester-Wicomico-Somerset-Inland Worcester-Maryland Beaches-
Northampton-Hertford-Gates-Pasquotank-Camden-Western Currituck-
Bertie-Chowan-Perquimans-Eastern Currituck-Fluvanna-Prince Edward-
Cumberland-Goochland-Caroline-Mecklenburg-Lunenburg-Nottoway-Amelia-
Powhatan-Westmoreland-Richmond-Northumberland-Lancaster-Brunswick-
Dinwiddie-Prince George-Charles City-New Kent-Gloucester-Middlesex-
Mathews-Greensville-Sussex-Surry-James City-Southampton-
Isle of Wight-Norfolk/Portsmouth-Suffolk-Chesapeake-Virginia Beach-
Accomack-Western Louisa-Eastern Louisa-Western Hanover-
Eastern Hanover-Western Chesterfield-
Eastern Chesterfield (Including Col. Heights)-
Western Henrico (Including the City of Richmond)-Eastern Henrico-
Western King William-Eastern King William-Western King and Queen-
Eastern King and Queen-Western Essex-Eastern Essex-York-Newport News-
Hampton/Poquoson-
522 AM EDT Wed Jun 9 2021

This Hazardous Weather Outlook is for southeast Maryland, northeast
North Carolina, central Virginia, east central Virginia, eastern
Virginia, north central Virginia, south central Virginia and
southeast Virginia.

.DAY ONE...Today and tonight.

Scattered showers and thunderstorms are expected to develop and move
across the outlook area late this afternoon into this evening. Any
showers and storms will be capable of producing localized flooding,
especially in low lying...poor drainage...and other flood prone
areas.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The potential for showers and thunderstorms producing locally heavy
downpours continue through late this week, as a frontal boundary
becomes stalled across the area. Ponding of water and flash flooding
is possible across the outlook area Thursday and Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

05

In the hours before

Special weather statement, Jun 9, 3:33 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Wakefield VA
333 PM EDT Wed Jun 9 2021

VAZ065-066-079-092015-
Lunenburg-Mecklenburg-Brunswick-
333 PM EDT Wed Jun 9 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MECKLENBURG AND
SOUTHEASTERN LUNENBURG COUNTIES...

At 333 PM EDT, a strong thunderstorm was located near South Hill,
moving southeast at 10 mph.

Wind gusts in excess of 40 mph are possible with this storm.

Locations impacted include...
South Hill, Brodnax, La Crosse, Gary, Bacons Fork, Wilburn, Gills
Corner, North View, Meredithville, Forksville and Wightman.

Strong wind gusts are possible with this storm. These wind gusts are
capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.

Motorists should use extra caution in the vicinity of this storm. Be
prepared for rapid changes in weather and road conditions. Heavy rain
could cause ponding of water on roads, and possible minor flooding of
ditches and poor drainage areas.

LAT...LON 3682 7840 3690 7822 3689 7801 3684 7791
      3663 7807
TIME...MOT...LOC 1933Z 292DEG 10KT 3679 7816

Zimmerman
Special weather statement, Jun 9, 3:39 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Wakefield VA
339 PM EDT Wed Jun 9 2021

VAZ080-081-092015-
Prince George-Dinwiddie-
339 PM EDT Wed Jun 9 2021

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN PRINCE GEORGE AND
EAST CENTRAL DINWIDDIE COUNTIES AND THE SOUTHERN CITY OF
PETERSBURG...

At 339 PM EDT, a strong thunderstorm was located near Petersburg,
moving south southeast at 15 mph.

Wind gusts up to 50 mph are possible with this storm.

Locations impacted include...
Petersburg, Carson, Richard Bland College, Burgess, Templeton and
Reams.

If you see lightning or hear thunder, you are at risk! Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.

Strong wind gusts are possible with this storm. These wind gusts are
capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.

Motorists should use extra caution in the vicinity of this storm. Be
prepared for rapid changes in weather and road conditions. Heavy rain
could cause ponding of water on roads, and possible minor flooding of
ditches and poor drainage areas.

LAT...LON 3720 7736 3704 7730 3696 7745 3698 7752
      3718 7752
TIME...MOT...LOC 1939Z 332DEG 12KT 3713 7740

EI
Special weather statement, Jun 9, 3:49 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Wakefield VA
349 PM EDT Wed Jun 9 2021

MDZ022-024-025-092030-
Wicomico-Maryland Beaches-Inland Worcester-
349 PM EDT Wed Jun 9 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN WORCESTER
COUNTY...

At 348 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Gumboro to 7 miles northeast of
Parsonsburg to Selbyville. the storms are nearly stationary.

Wind gusts in excess of 40 mph are possible with these storms.

Locations impacted include...
Ocean Pines, Pittsville, Willards, Bishop, Bishopville, Showell and
Whaleyville.

If you see lightning or hear thunder, you are at risk! Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.

Strong wind gusts are possible with these storms. These wind gusts
are capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.

LAT...LON 3842 7505 3838 7518 3837 7532 3839 7540
      3845 7543 3845 7505
TIME...MOT...LOC 1948Z 310DEG 3KT 3846 7540 3843 7535 3844 7529 3845
7519

Zimmerman
Special weather statement, Jun 9, 3:51 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Wakefield VA
351 PM EDT Wed Jun 9 2021

VAZ065-092030-
Mecklenburg-
351 PM EDT Wed Jun 9 2021

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN MECKLENBURG
COUNTY...

At 351 PM EDT, a strong thunderstorm was located near Clarksville, or
14 miles south of Chase City, moving east at 10 mph.

Wind gusts in excess of 40 mph are possible with this storm.

Locations impacted include...
Clarksville, Boydton, Buffalo Springs, Richardson, Buffalo Junction,
Finchley, Eppes Fork, John H Kerr Reservoir and Skipwith.

If you see lightning or hear thunder, you are at risk! Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.

Strong wind gusts are possible with this storm. These wind gusts are
capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.

If you are on or near Kerr Reservoir, get out of the water and move
indoors or inside a vehicle. Remember, lightning can strike more than
10 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to a safe shelter.
Do not be caught on the water in a thunderstorm.

LAT...LON 3667 7870 3668 7870 3665 7859 3664 7856
      3667 7862 3670 7865 3673 7862 3673 7848
      3664 7832 3654 7834 3654 7861 3665 7871
TIME...MOT...LOC 1951Z 292DEG 7KT 3659 7848

Zimmerman
Special weather statement, Jun 9, 3:57 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Wakefield VA
357 PM EDT Wed Jun 9 2021

VAZ513-514-092045-
Western Chesterfield-Eastern Chesterfield (Including Col. Heights)-
357 PM EDT Wed Jun 9 2021

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CHESTERFIELD COUNTY...

At 357 PM EDT, a strong thunderstorm was located near Chesterfield
Court House, or 8 miles west of Chester. the storm is nearly
stationary.

Wind gusts up to 50 mph are possible with this storm.

Rainfall amounts of up to 1 inch are possible with this storm.

Locations impacted include...
Chester, Bellwood, Chesterfield Court House, Chesterfield, Pocahontas
State Park, Beach, Winterpock and Centralia.

If you see lightning or hear thunder, you are at risk! Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.

Strong wind gusts are possible with this storm. These wind gusts are
capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.

LAT...LON 3747 7771 3741 7740 3738 7738 3739 7737
      3739 7736 3723 7754 3722 7756 3727 7761
      3727 7765 3729 7767 3729 7768 3728 7769
      3730 7771 3729 7772 3729 7773
TIME...MOT...LOC 1957Z 208DEG 3KT 3734 7758

Poche
Special weather statement, Jun 9, 4:01 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Wakefield VA
401 PM EDT Wed Jun 9 2021

VAZ062-069-510-511-092045-
Goochland-Western Hanover-Powhatan-Eastern Louisa-
401 PM EDT Wed Jun 9 2021

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL GOOCHLAND AND
NORTHEASTERN POWHATAN COUNTIES...

At 400 PM EDT, a strong thunderstorm was located near Gum Spring, or
near Goochland, moving east at 15 mph.

Heavy rain is expected with this storm. Wind gusts in excess of 40
mph are possible with this storm.

Locations impacted include...
Goochland, Gum Spring, Oilville, Sabot, Manakin, Wyndham, Orchid,
Crozier, Sandy Hook, Vontay, Maidens, Irwin, Johnsons Springs,
Subletts, Rockville, Dabneys and Othma.

Strong wind gusts are possible with this storm. These wind gusts are
capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.

Motorists should use extra caution in the vicinity of this storm. Be
prepared for rapid changes in weather and road conditions. Heavy rain
could cause ponding of water on roads, and possible minor flooding of
ditches and poor drainage areas.

LAT...LON 3786 7792 3773 7761 3771 7762 3770 7763
      3766 7765 3762 7765 3761 7764 3756 7766
      3753 7769 3775 7806
TIME...MOT...LOC 2000Z 291DEG 11KT 3775 7785

Zimmerman

The office that day

Everything else NWS Wakefield, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 2:01 PM EDTSpecial Weather StatementAKQSurry29 min
Jun 9, 2:04 PM EDTSpecial Weather StatementAKQCity of Colonial Heights, City of Hopewell, City of Petersburg41 min
Jun 9, 2:30 PM EDTSpecial Weather StatementAKQSurry45 min
Jun 9, 2:47 PM EDTSpecial Weather StatementAKQCity of Newport News28 min
Jun 9, 2:48 PM EDTSpecial Weather StatementAKQSurry27 min
Jun 9, 2:56 PM EDTSpecial Weather StatementAKQPrince George, City of Petersburg34 min
Jun 9, 2:59 PM EDTSpecial Marine WarningAKQ61 min
Jun 9, 3:00 PM EDTAreal Flood AdvisoryAKQAmelia, Chesterfield, Cumberland, Dinwiddie, Nottoway, Prince Edward3 hr
Jun 9, 3:08 PM EDTSpecial Weather StatementAKQCity of Colonial Heights52 min
Jun 9, 3:10 PM EDTSpecial Weather StatementAKQChesterfield35 min
Jun 9, 3:10 PM EDTSpecial Weather StatementAKQFluvanna, Goochland50 min
Jun 9, 3:15 PM EDTSpecial Weather StatementAKQCity of Newport News30 min
Jun 9, 3:24 PM EDTSpecial Weather StatementAKQDinwiddie36 min
Jun 9, 3:24 PM EDTSevere Thunderstorm WarningAKQPrince George, Surry, Sussex51 min
Jun 9, 3:33 PM EDTAreal Flood AdvisoryAKQChesterfield, Dinwiddie, Prince George, City of Colonial Heights, City of Petersburg3 hr
Jun 9, 3:33 PM EDTSpecial Weather StatementAKQMecklenburg42 min
Jun 9, 3:39 PM EDTSpecial Weather StatementAKQCity of Petersburg36 min
Jun 9, 3:51 PM EDTSpecial Weather StatementAKQMecklenburg39 min
Jun 9, 3:52 PM EDTAreal Flood AdvisoryAKQPrince George3 hr
Jun 9, 3:57 PM EDTSpecial Weather StatementAKQChesterfield48 min
Jun 9, 3:58 PM EDTSpecial Marine WarningAKQ62 min
Jun 9, 4:06 PM EDTAreal Flood AdvisoryAKQChesterfield, Dinwiddie3 hr
Jun 9, 4:10 PM EDTSpecial Weather StatementAKQSussex50 min
Jun 9, 4:20 PM EDTSpecial Marine WarningAKQ40 min
Jun 9, 4:31 PM EDTAreal Flood AdvisoryAKQChesterfield, City of Richmond3 hr
Jun 9, 4:35 PM EDTSpecial Weather StatementAKQMecklenburg40 min
Jun 9, 4:41 PM EDTSpecial Weather StatementAKQGreensville, Southampton, City of Emporia, City of Franklin49 min
Jun 9, 4:44 PM EDTFlash Flood WarningAKQChesterfield, Hanover, City of Richmond3 hr
Jun 9, 5:09 PM EDTAreal Flood AdvisoryAKQHenrico3 hr
Jun 9, 5:11 PM EDTSpecial Weather StatementAKQKing and Queen49 min
Jun 9, 5:14 PM EDTFlash Flood Warning Considerable damage threatAKQCity of Richmond3 hr
Jun 9, 5:37 PM EDTSpecial Marine WarningAKQ53 min
Jun 9, 5:51 PM EDTSpecial Weather StatementAKQNorthumberland39 min
Jun 9, 6:14 PM EDTSpecial Marine WarningAKQ76 min
Jun 9, 6:55 PM EDTAreal Flood AdvisoryAKQEssex, Lancaster, Northumberland, Richmond3 hr
Jun 9, 7:00 PM EDTSpecial Marine WarningAKQ60 min
Jun 9, 7:17 PM EDTSpecial Marine WarningAKQ58 min
Jun 9, 7:34 PM EDTSpecial Marine WarningAKQ56 min
Jun 9, 7:08 PM EDTSpecial Weather StatementAKQCamden37 min
Jun 9, 7:16 PM EDTSpecial Weather StatementAKQCurrituck29 min
Jun 9, 7:37 PM EDTSpecial Weather StatementAKQCurrituck38 min
Jun 8, 8:45 PM EDTSpecial Weather StatementAKQDorchester45 min
Jun 8, 9:32 PM EDTSpecial Weather StatementAKQWicomico43 min
Jun 9, 3:49 PM EDTSpecial Weather StatementAKQWorcester41 min
Jun 9, 4:09 PM EDTSevere Thunderstorm WarningAKQWicomico, Worcester51 min
Jun 9, 4:52 PM EDTSpecial Weather StatementAKQDorchester53 min
Jun 9, 5:06 PM EDTSpecial Weather StatementAKQWorcester39 min

Nearby

Special Weather Statements in Virginia, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.